# SDR UALA2011081504306

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 48,575 hours, 18,811 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAM ON PANEL 191DB AIR START PANEL LT SIDE.  TAPED DAMAGE IN ACCORDANCE WITH SRM.  NR 2 REPAIR WITHIN 1000 FH.
